Search Results

Filter
  • 1-10 of  75 results for ""business""
Item request has been placed! ×
Item request cannot be made. ×
  Processing Request
Academic Journal

A note on the comparability of business survey indices

  • Source: In Applied Mathematics Letters 2005 18(2):229-237

Record details

×
Academic Journal

Applications of propositional logic to workflow analysis

  • Source: In Applied Mathematics Letters 2010 23(3):272-276

Record details

×
Academic Journal

The quintessential option pricing formula under Lévy processes

  • Source: In Applied Mathematics Letters 2009 22(10):1626-1631

Record details

×
Academic Journal

Aspects of the theory of financial risk management for natural disasters

  • Source: In Applied Mathematics Letters 2001 14(7):875-880

Record details

×
Academic Journal

Firm behavior under illiquidity risk

  • Source: In Applied Mathematics Letters May 2011 24(5):709-713

Record details

×
Academic Journal
×
Academic Journal

The fractional multivariate normal tempered stable process

  • Source: In Applied Mathematics Letters December 2012 25(12):2396-2401

Record details

×
Academic Journal

Firm behavioral response to multiple sources of risky cash flow

  • Source: In Applied Mathematics Letters October 2012 25(10):1389-1393

Record details

×
  • 1-10 of  75 results for ""business""